PuSH - Publikationsserver des Helmholtz Zentrums München

Czaja, R.* ; Efendiyev, M.A.

Pullback exponential attractors for nonautonomous equations. Part I: Semilinear parabolic problems.

J. Math. Anal. Appl. 381, 748-765 (2011)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
A family of compact and positively invariant sets with uniformly bounded fractal dimension which at a uniform exponential rate pullback attract bounded subsets of the phase space under the process is constructed. The existence of such a family, called a pullback exponential attractor, is proved for a nonautonomous semilinear abstract parabolic Cauchy problem. Specific examples will be presented in the forthcoming Part II of this work.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Exponential attractor; Pullback attractor; Fractal dimension; Nonautonomous dynamical systems
ISSN (print) / ISBN 0022-247X
e-ISSN 1096-0813
Quellenangaben Band: 381, Heft: 2, Seiten: 748-765 Artikelnummer: , Supplement: ,
Verlag Elsevier
Begutachtungsstatus Peer reviewed